AXIM DAYTIME- acetaminophen, dextromethorphan hydrobromide and phenylephrine hydrochloride capsule, liquid filled
VIVUNT PHARMA LLC
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
|Active ingredients (in each softgel)||Purpose|
|Acetaminophen 325 mg||Pain reliever/fever reducer|
|Dextromethorphan HBr 10 mg||Cough suppressant|
|Phenylephrine HCl 5 mg||Nasal decongestant|
Temporarily relieves common cold/flu symptoms:
- Nasal Congestion
- Cough due to minor throat and bronchial irritation
- sore throat
- minor aches and pains
This product contains acetaminophen. Severe liver damage may occur if you take
- more than 4,000 mg of acetaminophen in 24 hours
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
Acetaminophen may cause severe skin reactions. Symptoms may include:
- skin reddening
If a skin reaction occurs, stop use and seek medical help right away
If sore throat is severe, lasts for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
- if you have ever had an allergic reaction to this product or any of its ingredients
- liver disease
- heart disease
- high blood pressure
- thyroid disease
- trouble urinating due to an enlarged prostate gland
- cough that occurs with too much phlegm (mucus)
- persistent or chronic cough as occurs with smoking, asthma, or emphysema
taking the blood thinning drug warfarin.
do not exceed recommended dose
- you get nervous, dizzy or sleepless
- pain or cough gets worse or lasts more than 7 days
- fever gets worse or lasts more than 3 days
- redness or swelling is present
- new symptoms occur
- cough comes back or occurs with rash or headache that lasts.
These could be signs of a serious condition
Keep out of reach of children.
ask a health professional before use.
In case of accidental overdose, seek professional assistance or contact a poison control center immediately.
- Take only as directed see — overdose warning:
- Do not take more than 8 Softgels in 24 hours.
|adults & children 12 yrs & over||2 Softgels with water every 4 hrs|
|children 4 to under 12 yrs||consult a doctor|
|children under 4 yrs||do not use|
- Store at 20° — 25 °C (68 °- 77 °F)
- Read all product information before using
- Tamper Evident: Do not use if the foil printed on the blister is torn or ripped.
FD&C Red No. 40, FD&C Yellow No. 6, Gelatin, Glycerin, Methylparaben, Polyethylene Glycol 400, Povidone K30, Propylene Glycol, Propylparaben, Purified Water, Sorbitol, Titanium Dioxide
Product of India Distributed by:
VIVUNT PHARMA LLC 8950 SW 74th. Court. Suite 1901
Miami, Florida. Z,C. 33156-3178
VICKS ® DayQuil™
AXIM — DayTime
- Pain Reliever
- Fever Reducer
- Cough Suppressant
- Nasal Decongestant
Acetaminophen , Phenylephrine HCl,
24 SOFTGELS** **Liquid-filled capsules
*This product is not manufactured or distributed by
The Procter &Gamble Company. Vicks® DayQuil®
and LiquiCaps™ are registered trademarks of
The Procter and Gamble Company
| AXIM DAYTIME |
acetaminophen, dextromethorphan hydrobromide, phenylephrine hydrochloride capsule, liquid filled
|Labeler — VIVUNT PHARMA LLC (045829437)|
Revised: 05/2022 VIVUNT PHARMA LLC
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.